RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 5, Pages 1009–1012 (Mi dan32471)  

MATHEMATICS

Geometric theory of the unitary equivalence of matrices

L. A. Kaluzhnin, H. M. Havidi

National Taras Shevchenko University of Kyiv

Full text: PDF file (638 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.864
Presented: A. I. Mal'tsev
Received: 17.11.1965

Citation: L. A. Kaluzhnin, H. M. Havidi, “Geometric theory of the unitary equivalence of matrices”, Dokl. Akad. Nauk SSSR, 169:5 (1966), 1009–1012

Citation in format AMSBIB
\Bibitem{KalHav66}
\by L.~A.~Kaluzhnin, H.~M.~Havidi
\paper Geometric theory of the unitary equivalence of matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 5
\pages 1009--1012
\mathnet{http://mi.mathnet.ru/dan32471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199205}
\zmath{https://zbmath.org/?q=an:0152.01501}


Linking options:
  • http://mi.mathnet.ru/eng/dan32471
  • http://mi.mathnet.ru/eng/dan/v169/i5/p1009

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018